Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

rman56
Newbie

Reged: 01/29/05
Posts: 5
Is It Just Me
      04/10/05 02:39 PM

I'm curious if anyone else has had a reaction like this one. I just started Truvada/Sustiva treatment last night and while I want to be clear, I no longer do any recreational drugs, if I hadn't known better, about half an hour after taking it I could have sworn someone slipped some ecstasy in the coke i was drinking. I was told to expect some vivid dreams, of which I don't recall having any, and woke up to a couple hours of wooziness, but has anyone had a reaction like that and if so, did it go away? I'm hoping it does.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Is It Just Me rman56 04/10/05 02:39 PM
. * Re: Is It Just Me ScotCharles   05/24/05 05:58 PM
. * Re: Is It Just Me Anonymous   04/29/05 03:44 PM
. * Re: Is It Just Me Monchhichi   04/10/05 09:17 PM
. * Re: Is It Just Me rman56   04/11/05 03:10 PM
. * Re: Is It Just Me Monchhichi   04/12/05 12:38 AM
. * Re: Is It Just Me rman56   04/14/05 05:35 PM
. * Re: Is It Just Me Monchhichi   04/12/05 12:42 AM
. * Re: Is It Just Me rman56   04/14/05 05:37 PM
. * Re: Is It Just Me Monchhichi   04/15/05 01:46 AM
. * Re: Is It Just Me rman56   04/20/05 09:25 AM
. * Re: Is It Just Me Monchhichi   04/20/05 06:12 PM
. * Re: Is It Just Me Monchhichi   04/12/05 12:44 AM

What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 9797

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3